-2

Someone has told me that there is a study/studies that exist that showed that getting a vaccine booster after having a symptomatic infection of covid, increases your risk for complications.

I have searched through google and found nothing. Does this study even exist....because I can not find it.

5
  • 6
    I suspect this is a common claim but "someone told me" doesn't cut it on this site. Can you edit your post and add a significant online person making this claim?
    – Avery
    Commented Jan 8, 2022 at 23:13
  • 1
    Doesn't cut it? I am literally posting the question to see if a the research exists or not. Are you saying I can't ask if a specific research exists?
    – Scorb
    Commented Jan 9, 2022 at 5:54
  • 2
    We want to focus our attention on doubtful claims that are widely held or are made by notable people. Please provide some references to places where this claim is being made.
    – Oddthinking
    Commented Jan 9, 2022 at 7:01
  • 2
    I recommend you ask the somebody who told you about those studies as to where they found them. Then you can edit this question and add links to the studies. Generally speaking "I once heard..." isn't considered a notable claim. Commented Jan 9, 2022 at 7:30
  • 2
    Does this answer your question? Do the COVID-19 vaccines have worse side-effects for people who have already contracted COVID-19?
    – mmmmmm
    Commented Jan 9, 2022 at 9:47

1 Answer 1

5

The immune reaction is higher for people who had been in contact with the virus. But this is something expected:

The most common symptoms they reported were fatigue (9%), headache (8%) and chills or shivers (4%), mostly during the first two days after receiving the vaccine. However, approximately a third of those who had previously had COVID-19 reported at least one mild, whole-body reaction within seven days, compared to 19% of those who hadn’t previously had COVID-19.

People aged under 55 were more likely to experience such symptoms, and they were also more common when people received their second dose of vaccine. In most cases, these mild side effects were short-lived, with just 3% of people experiencing them beyond three days.

1
  • 2
    Not what I would call a "complication", though.
    – DevSolar
    Commented Jan 11, 2022 at 7:52

Not the answer you're looking for? Browse other questions tagged .